# SDR A6WA201140133

- Difficulty date: January 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CORNER OF PAX DOOR HAS CRACK ON INTERNAL CLIP HOLDING SKIN TO FRAME.  REMOVED CRACKED INTERNAL CLIP, OR DOUBLER AND INSTALLED NEW SERVICEABLE PAR PN 601R318094-2.
